Correlation estimates for sums of three cubes

Joerg Bruedern, Trevor D Wooley

Research output: Contribution to journalArticle (Academic Journal)peer-review

128 Downloads (Pure)

Abstract

We establish estimates for linear correlation sums involving sums of three positive integral cubes. Under appropriate conditions, the underlying methods permit us to establish the solubility of systems of homogeneous linear equations in sums of three positive cubes whenever these systems have more than twice as many variables as equations.
Original languageEnglish
Pages (from-to)789-816
Number of pages28
JournalAnnali della Scuola Normale Superiore di Pisa - Classe di Scienze
Volume16
Issue number3
Early online date29 Sep 2016
DOIs
Publication statusPublished - Sep 2016

Keywords

  • math.NT 11D72
  • 11P55
  • 11E76

Fingerprint Dive into the research topics of 'Correlation estimates for sums of three cubes'. Together they form a unique fingerprint.

Cite this